Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 
 

 

Numerical study of signature rank of cubic cyclotomic units


Author: Harvey Cohn
Journal: Math. Comp. 8 (1954), 186-188
MSC: Primary 10.2X
DOI: https://doi.org/10.1090/S0025-5718-1954-0080125-3
MathSciNet review: 0080125
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Compare D. H. Lehmer, Guide to tables in the theory of numbers. National Research Council, 1941, p. 75-77, O. Taussky, Some computational problems in algebraic number theory. National Bureau of Standards Report (to appear). MR 0003625 (2:247a)
  • [2] For theoretical background consult H. Hasse, Arithmetische Bestimmung von Grundeinheit. Berlin, 1950, p. 70.
  • [3] These were taken from a table of minimum positive $ g$ for $ p < 3000$ in I. M. Vinogradov, Osnovy Teorii Chisel [Fundamentals of the Theory of Numbers]. Moscow, 1940, p. 110.
  • [1] A. J. C. Cunningham & H. J. Woodall, ``Factorisation of $ Q = ({2^q} \mp q)$ and $ (q\cdot {2^q} \mp 1)$,'' Messenger Math., v. 47, 1917, p. 1-38.

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 10.2X

Retrieve articles in all journals with MSC: 10.2X


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1954-0080125-3
Article copyright: © Copyright 1954 American Mathematical Society

American Mathematical Society